# SDR 06FDEA1483

- Difficulty date: April 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 52 STA 979 FOUND CRACKED AFTER FASTENERS REMOVED FOR CORROSION CLEAN UP ON CAP ANGLE FORWARD CARGO. COMPLIED WITH FEDEX EA 1-5330-95835.
